Lobachevskii Journal of Mathematics
The journal publishes high quality research papers and reviews in every area of mathematics which are addressed to a broad readership. The journal covers the main mathematical areas: research articles on geometry and topology, algebra, mathematical logic, complex analysis, functional analysis, probability theory and mathematical statistics, optimal control, and theory of algorithms as well as applied mathematics. The length of papers is not restricted.
A. Gimaltdinova (March 2018)
E. N. Sosov (March 2018)
Periodic Conjugation Problem for Linear Elliptic Equations of Second Order with Constant Coefficients
I. A. Bikchantaev (March 2018)
- Journal Title
- Lobachevskii Journal of Mathematics
- Volume 29 / 2008 - Volume 39 / 2018
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.